Back to Volume
Paper: Upper and Lower Bounds, Asymptotics and Rigorous Expressions for Radiation Characteristics in Scattering Media of Various Geometrical Shapes
Volume: 511, Non-Stable Universe: Energetic Resources, Activity Phenomena and Evolutionary Processes
Page: 276
Authors: Rogovtsov, N. N.
Abstract: Using the general invariance relations reduction method several analytical estimates and asymptotical formulas for a number of characteristics of radiation fields in turbid media of various geometric shapes are obtained in the article.
Back to Volume